MathSciNet Relay Station
MathSciNet bibliographic data
MR1848940 34A25 (34A45)
Andrianov, I.; Awrejcewicz, J. Solutions in the Fourier series form, Gibbs phenomena and Padé approximants. J. Sound Vibration 245 (2001), no. 4, 753–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement